It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Tired of anxiety
May 12, 2006
I am 23 years old and have experienced anxiety pretty much as far back as I can remember. I remember being in 5th grade and never sleeping because of the costant fear that I had cancer. This has went on pretty much throughout my whole life...from thinking that I have cancer to aids to being pregnant. Just a couple of years ago when I started getting tired of it and wanted to know if something was really wrong with me or if I was just crazy I went to the doctor. She prescribed me Zoloft and it worked great. About a year ago, though, I took myself off of it (which I DO NOT recommend) because my husband and I were going to begin trying to conceive. I did pretty good off of the meds after I got over all of the withdrawals. But in late January a roller coaster of stress and anxiety has started for me! After long and hard consideration I decided to end a friendship with a friend that I had been pretty close to for nearly six months. From that came high school drama. She didn't agree with my decision and turned her "new" friend against me. They both proceeded to post mean and hurtful things about me on the internet. The stress was unbearable and it led to panic attacks. I found out a few days later that my brother's father in law had died suddenly from a stomach annurism. I took this extremely hard...I wasn't that close to him...I hadn't even seen him in a year. I thought my strange, unstable emotions were due anxiety but the day after his funeral I found out that I was pregnant. I had been sick to my stomach but thought it was stress-related. Maybe a week or two later I went to the doctor to find out that I had miscarried. So, I had to go through a week and a half of that that ended in surgery. The whole time worrying that I had cancer, they would find something while doing the surgery. After that was all over....high school drama started all over again by me being told via the internet that me losing my baby is getting what I deserved. A lot more "name calling" has occurred but I don't feel the need to get into it. But, I tried to stay the adult in everything that's happened by not retaliating or showing anyone that it's getting to me. Which, I believe, has made my anxiety even worse. The fact that me, my husband, and our 4 yr. old are living with my parents right now doesn't help matters. The stress just from our living situation is enough to drive me to this. On top of everything else...UGH!!!!! So, a couple of weeks ago I made an appt. with my doctor and she prescribed Zoloft again and Wellbutrin. I took the doses the next day and experienced EXTREME panic attacks. I ended up going to the emergancy room b/c I couldn't eat or drink. I was dehydrated and they believe that I was started out on too high of a dose of Zoloft. So, being scared that this might happen again, I declined to take any other meds. My doc. went ahead and called in some Lexapro for me though. About a week ago, I finally decided to take them. She has me only on 5 mg. so it's going to take a while for an effect to be seen. But I still have extreme anxiety. I feel that I am shaking inside, dizzy @ times....I have had diarrea and not much of an appetite. Throughout all of this I've lost almost twenty pounds. I have energy and feel good besides the constant anxiety. Two nights ago I went back to the emergancy room because I couldln't shake the anxiety and had had diarrea. I didn't want to become dehydrated again. They gave me a Xanax that seemed to calm me. So, I talked to my doctor yesterday and she has prescribed me Klonopin. I haven't taken a dose yet because she wasn't clear on the fact that I should stop my Lexapro or keep taking it with the Klonopin. I go see my regular doctor on Monday where I'm sure she'll run tests. Hopefully everything is okay there and it's just...UGH...STRESS! I'm kind of nervous about my weight loss...but after reading about others' on this site I feel a little better. Another ?..I've been on Lexapro for a week now...just 5 mg.....but today I'm pretty drowsy? Anyone else with this side effect? I was going to take my 1st dose of Klonopin today too...but if that makes me tired too....how will I function? I have a 4 yr. old.
thanks! i never thought about taking something for my nervous diarreah. that helps a lot. also, this past week, since on the lexapro, i've been hungry but not really had an appetite, if that makes sense? is this maybe a side effect?

the doctor told me to start out at 1/2 a pill of klonopin in the morning and a 1/2 @ night? she prescribed .5 mg. pills. i feel that this might be too much to start out with? i am really nervous about taking pills since the whole Zoloft thing sent me to the ER.

i really want to and need to start the klonopin to calm me down....thinking about taking it is only adding to my stress. i guess i will call and double check with the pharmacist today. i had originally asked them if i take both the lexapro and klonopin and she said that i can. or just don't start the klonopin until i talk to my doctor. so, she made me think that i might not want to take them together. but after reading on here...it's pretty common that they are taken together and I had taken a Lexapro the day the ER gave me a Xanax....so!





All times are GMT -7. The time now is 02:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!